Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Throbbing pain in penis, pain in left testicle, back pain, difficulty in sitting. Taking antibiotics. Suggestions?

Hi I'm a 24 year old male and have been suffering from a throbbing pain in my penis it didn't hurt to pass urine and I've had no discharge but the pain is now in my left testicle and the top of my anus it hurt to sit down for long periods at a time and I have an aching pain in the middle of my back I was prescribed antibiotics 2weeks ago but they haven't helped
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you are taking medications and that they haven't helped ease your pain. Antibiotics do not ease pain, while they probably can do so by controlling the infection while you body deals with the pain. I hope you start taking medications for pain that are available over the counter, like aleev or motrin. I hope you are also able to consult a local doctor regarding the progress you have made in having successfully treated the infection. I hope it helps.

Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor